MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC WING; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC WING; PERIPHERAL IV CATHETERS
Catalog Number 382634
Medical Device Problem Codes Fluid/Blood Leak (1250); Retraction Problem (1536)
Health Effect - Clinical Codes Exposure to Body Fluids (1745); Insufficient Information (4580)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: the date received by manufacturer has been used for this field.H3: a follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd insyte autog bc wing needle was slow to retract leading to blood leak.The following information was provided by the initial reporter: needle sluggish when retracting during safety allowing blood to leak from hub.
 
Additional Manufacturer Narrative
Material information and annex codes updated.Investigation results: our quality engineer inspected the sample submitted for evaluation.Your report of slow needle retraction could not be confirmed from the returned sample.One insyte autoguard needle from lot number 4150600 was provided for investigation.The needle was received fully retracted.A functional test showed that the needle retracted within specification.The condition of the returned device may prevent confirmation of the reported issue.Once the needle fully retracts, the reported issue may not be possible to replicate.A device history record review showed no non-conformances associated with this issue during the production of this batch.However, a trend has been identified for the reported failure of retraction issues and corrective actions have been initiated to investigate this type of incident and identity the root cause.
 
Event or Problem Description
No additional information.

Brand Name
BD INSYTE AUTOG BC WING
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22047468
Report Number1710034-2025-00871
Device Sequence Number18390004
Product Code FOZ
UDI-Device Identifier00382903826346
UDI-Public(01)00382903826346(11)240529(17)270531(10)4150600
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number382634
Device Lot Number4150600
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown